zbMATH — the first resource for mathematics

On the maximal subgroups of finite simple group. (English) Zbl 0119.26803

20D05 Finite simple groups and their classification
Full Text: DOI
[1] Feit, W; Thompson, J.G, Solvability of groups of odd order, Pacific J. math., 13, 771-1029, (1963) · Zbl 0124.26402
[2] Gorenstein, D; Walter, J.H, On finite groups with dihedral Sylow 2-groups, Illinois J. math., 6, 553-593, (1962) · Zbl 0126.05202
[3] Hall, M, The theory of groups, (1959), MacMillan New York
[4] Hall, P, Some sufficient conditions for a group to be nilpoten, Illinois J. math., 2, no. 4B, 787-801, (1958) · Zbl 0084.25602
[5] Hall, P; Higman, G, The p-length of a p-soluble group, and reduction theorems for Burnside’s problem, (), 1-42 · Zbl 0073.25503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.